# SDR DLM88050177

- Difficulty date: March 20, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N982DL
- Make and model: Doug MD-88
- Aircraft serial: 53273
- Aircraft time: 37,870 hours, 29,068 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Relay
- Part number: R2014
- Condition: Failed
- Location: Trim System
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER T/O HIGH SPEED TRIM MOTORS WOULD NOT WORK ON BOTH YOKES, ALSO SLOW SPEED TRIM INTERMITTENT.  AUTO-PILOT TRIM ALSO WOULD NOT WORK.  REPLACED BRAKE RELAY.
